Neimark-sacker bifurcation in a discrete dynamical model of population genetics

Dénes, Attila: Neimark-sacker bifurcation in a discrete dynamical model of population genetics. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 6. pp. 1-10. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_006_001-010.pdf

Download (809kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 6
Page Range: pp. 1-10
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenletek
Additional Information: Bibliogr.: 10. p.
Date Deposited: 2017. May. 04. 14:01
Last Modified: 2017. May. 04. 14:01
URI: http://acta.bibl.u-szeged.hu/id/eprint/42746

Actions (login required)

View Item View Item